# SDR UALA2013050203081

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,478 hours, 17,655 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BF530014103
- Part serial: 151ZG
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 151ZG IS DELAMINATED 24 INCH BY 22 INCH, 7.5 INCH FROM FWD EDGE AND 4 INCH FROM DOOR EDGE.  IPC REF 53-42-04-22X ITEM 90, P/N BF530014-103. SRM REF 53-02-00 PG 120.  REMOVED AFT CARGO PIT FLOOR PANEL IAW IPC 53-42-04-22X FLOOR PNL 110-5159 & CLEANED AREA.  INSTALLED FLOOR PANEL.
